# SDR SWAA2022020759659

- Difficulty date: January 10, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN IS BROKEN AT LAVATORY B FWD WALL O/B. ; / [01] REMOVED AND REPLACED EXIT SIGN LENS AT LAVATORY B FWD. WALL O/B IAW BOEING 737-700 AMM 33-51-01-960-801.; [02] VERIFIED REPLACEMENT
